| Catalog Number |
0006440 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/03/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The immucor laboratory received and tested a returned blood sample from the customer site against retention product on (b)(4) 2017 which yielded an expected positive outcome.The immucor laboratory also tested retention product on (b)(4) 2017 which performed as expected.An immucor field service engineer (fse) visited the customer site on (b)(4) 2017 to assess the testing instrument in question and determined that it was operating as expected.
Event or Problem Description
On (b)(6) 2017, a customer site, reported an unexpectedly negative antibody screen when tested on a galileo instrument, when tested on (b)(6) 2017.